MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 11, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 11, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVT4H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient return with pain, implant removed.Tooth 12.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.
 
Additional Manufacturer Narrative
One tsvt4h11 implant was returned for investigation.No damage identified or signs of malfunction that would contribute to the event.Worn markings identified from the removal process.The device could not be functionally tested for the reported failure (pain).Pre-existing condition noted on the per was unknown bone density.The reported device has been placed on tooth for approximately 1 month.X-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review for the lot number have revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Products was conforming at the time it left zimvie.Lot was inspected and passed all acceptance criteria by qa.All sterilization activities were conducted with no nonconformities per sterilization record.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review was performed for the reported lot number for similar events (complaint and no other complaint was identified.Post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were nonverifiable.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.1, 11, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14459443
Report Number0002023141-2022-01255
Device Sequence Number4699670
Product Code DZE
UDI-Device Identifier00889024344204
UDI-Public(01)00889024344204(17)260802(10)1245200
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/02/2026
Device Model NumberTSVT4H11
Device Catalogue NumberTSVT4H11
Device Lot Number1245200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale